# SDR SWIA201437248

- Difficulty date: April 18, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 28,867 hours, 24,224 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.  INSPECTED SERVICE DOOR ROLLERS AND HANDLE MECHANISM WITH NO FAULTS FOUND, LUBRICATED SERVICE DOOR IAW AMM.
